A few weeks ago i had a surgical abortion, i was 6 weeks when i had this procedure done. Before i did the procedure i took an at home urine test which was negitive but i knew i was pregnant. the clinic took another urine test which was Neg. so they took a blood test which was Pos.The dr.told me it was kind of early to do the abortion but she would do it anyway. After the abortion i was put on a birth control called sprintec. Now i have a huge concern! my stomach is growing and very noticable since im only 100 pounds. Im also feeling movement in my stomach everyday for the past few days. i spoke to a dr. who told me they could have missed the baby during the abortion so i took some more test which both urine and blood test came out NEG. ! i dont understand im 100 % sure the baby is still there but i need help and answerrs
The member who said its just gas is probably correct. Have you had any problems with constipation recently? Sometimes after a procedure they give you pain medications and that can cause bowel problems.
It does sound to me like you were VERY early when they did the procedure, and it IS possible the miss the pregnancy that early--I have seen it happen.
If you were my patient, I would run another blood test.
Also, try Miralax if you need something for the bloat--it takes 2-3 days to work, but works quite nicely and is not harmful to your system.
You wouldn't be able to feel movement this early, so it's probably just gas. Similarly, your belly won't really get much bigger by 8 - 9 weeks.
Since both the urine and blood tests came out negative and are generally very accurate, I would guess that you are bloated (possible side effect from the birth control pills?). Note that weight gain is also a common side effect of the pill.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.